RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2010, Volume 18, Number 2, Pages 99–114 (Mi timb22)  

This article is cited in 3 scientific papers (total in 3 papers)

On $\pi$-solvable irreducible linear groups with hall $TI$-subgroup of odd order. III

A. A. Yadchenko

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: The article completes a series of papers where for a set $\pi$ of odd primes $\pi$-solvable finite irreducible complex linear groups whose Hall $\pi$-subgroups are $TI$-subgroups and the degree of the group is small with respect to the order of such subgroup, are investigated. The goal of this series is to determine the possible values of the degree $n$ if a Hall $\pi$-subgroup $H$ is not normal and $n<2|H|$. The proof of a theorem that yields the complete list of these values is completed. This proof was started in [Trudy Instituta Matematiki, 2008, v. 16, № 2, p. 118–130] and continued in [Trudy Instituta Matematiki, 2009, v. 17, № 2, p. 94–104].

Full text: PDF file (289 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.542
Received: 11.04.2008

Citation: A. A. Yadchenko, “On $\pi$-solvable irreducible linear groups with hall $TI$-subgroup of odd order. III”, Tr. Inst. Mat., 18:2 (2010), 99–114

Citation in format AMSBIB
\Bibitem{Yad10}
\by A.~A.~Yadchenko
\paper On $\pi$-solvable irreducible linear groups with hall $TI$-subgroup of odd order.~III
\jour Tr. Inst. Mat.
\yr 2010
\vol 18
\issue 2
\pages 99--114
\mathnet{http://mi.mathnet.ru/timb22}
\zmath{https://zbmath.org/?q=an:1216.20041}


Linking options:
  • http://mi.mathnet.ru/eng/timb22
  • http://mi.mathnet.ru/eng/timb/v18/i2/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Yadchenko, “O neprivodimykh lineinykh gruppakh primarnoi stepeni”, Tr. In-ta matem., 20:2 (2012), 103–116  mathnet
    2. A. A. Yadchenko, “On Isaacs' problem”, Sb. Math., 204:12 (2013), 1839–1848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. A. Yadchenko, “On Automorphisms of Irreducible Linear Groups with an Abelian Sylow $2$-Subgroup”, Math. Notes, 99:1 (2016), 138–154  mathnet  crossref  crossref  mathscinet  isi  elib
  • Труды Института математики
    Number of views:
    This page:164
    Full text:87
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020